Jump to content

cc2376: Bad reaction to Zoloft and Celexa


cc2376

Recommended Posts

I am 8 weeks postpartum and have a two year old. I had a rough start at first but then I started to get the hang of things around 4-5 weeks postpartum. My husband got a new job working 4am-4pm so I started to struggle a little bit and was having more bad days then good. I decided to talk to my doctor about starting a medication just to get a little relief. She started me on 50mg of Zoloft and I took one at night. I felt fine the next day so I took another one at night. The next morning I woke up at 6am with increased anxiety. I literally felt like I was dying. Since then every single morning I wake up early and I feel my anxiety coming in strong. No matter what I do or say to calm myself I can’t. I went back to my dr this Monday and she prescribed 10mg of Celexa and I think it made things worse as I ended up going to the ER because my anxiety and panic attacks were taking over me. I regret taking Zoloft and celexa and now I feel like I messed everything up. I just want to feel like myself again I hate this so much. Please someone tell me I’ll be ok again!

Link to comment
  • ChessieCat changed the title to cc2376: Bad reaction to Zoloft and Celexa
  • Moderator

Hello, cc2376, and welcome to SA.

 

I am sorry you are having such a bad time.   Are you still taking the Zoloft?  Are you still taking the Celexa?  What are your symptoms now?

 

We ask each member to create a drug signature.  This will enable the moderators to give informed advice.  Please follow this format:

Summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.  Be sure to put the start date, dosage and stop date for each drug.

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

Once you have created your signature, the moderators will be able to make suggestions.

 

You will be okay again.

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.   

March 22, 2022: hold at 4.8mg and shift to Imipramine taper

Aug. 5, 2022: shift back to Valium taper.  

Current dose as of Dec. 2, 2022: 2.6mg

Taper is 86% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of Aug. 5: 9.5mg 

Aug. 5, 2022: hold at 9.5 and shift to Valium taper

Taper is 87% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment
  • Administrator

Welcome, cc.

 

Some people are very sensitive to antidepressants. They have an immediate bad reaction and should not take them.

 

If I were you, I would not take any antidepressants and let your system settle down.

 

Has your symptom pattern changed since you stopped taking any of these drugs?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy